# SDR SIMA2023111326003

- Difficulty date: October 26, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N213NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000505
- Aircraft time: 20,370 hours, 13,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 13 And Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRACK CORRODED BETWEEN FR 13 AND 14 (LEVEL 2 CORROSION).-C/A-BLENDED CORROSION FROM RH SEAT TRACK AT FR13 AND FR 14. FOUND TO BE CORRODED OUT OF ALLOWABLE LIMITS IAW EMB SRM 53-00-01. REMOVED CORRODED SEAT TRACK IAW EMB SRM 51-40-08. DRILLED NEW RH SEAT TRACK PN 170-03263-001 PER EMB SRM 51-40-02. INSTALLED NEW RH SEAT TRACK BETWEEN FR 13 AND FR 14. IAW EMB SRM 51-40-08
